# SDR CALA2013110792718

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 72,726 hours, 12,979 cycles
- Engine: Pwa PW4077
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part serial: W0656
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE LOOP WIRE REPAIRED IAW SWPM 20-10-13.  REPLACED FIRE LOOP WIRING HARNESS W0656.
